Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 95203, 27 pages
http://dx.doi.org/10.1155/JAMSA/2006/95203

Optimal contracts in continuous-time models

1Division of the Humanities and Social Sciences, Caltech, MC 228-77, 1200 E California Boulevard, Pasadena, CA 91125, USA
2Department of Information and Systems Management, HKUST Business School, Clear Water Bay, Kowloon, Hong Kong
3Department of Mathematics MC 2532, University of Southern California, 3620 S Vermont Avenue, Los Angeles, CA 90089-1113, USA

Received 17 November 2005; Revised 3 February 2006; Accepted 19 February 2006

Copyright © 2006 Jakša Cvitanić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [17 citations]

The following is the list of published articles that have cited the current article.

  • Qingmeng Wei, and Xiaomin Shi, “The optimal contracts in continuous time under Knightian uncertainty,” 2015 34th Chinese Control Conference (CCC), pp. 2450–2455, . View at Publisher · View at Google Scholar
  • Coskun Cetin, “Delegated dynamic portfolio management under mean-variance preferences,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, 2006. View at Publisher · View at Google Scholar
  • Jakša Cvitanić, and Jianfeng Zhang, “Optimal compensation with adverse selection and dynamic actions,” Mathematics and Financial Economics, vol. 1, no. 1, pp. 21–55, 2007. View at Publisher · View at Google Scholar
  • Guangchen Wang, and Zhen Wu, “The Maximum Principles for Stochastic Recursive Optimal Control Problems Under Partial Information,” IEEE Transactions on Automatic Control, vol. 54, no. 6, pp. 1230–1242, 2009. View at Publisher · View at Google Scholar
  • Jaksa Cvitanic, Xuhu Wan, and Jianfeng Zhang, “Optimal Compensation with Hidden Action and Lump-Sum Payment in a Continuous-Time Model,” Applied Mathematics and Optimization, vol. 59, no. 1, pp. 99–146, 2009. View at Publisher · View at Google Scholar
  • Jiongmin Yong, “Optimality Variational Principle For Controlled Forward-Backward Stochastic Differential Equations With Mixed Initial-Terminal Conditions,” Siam Journal on Control and Optimization, vol. 48, no. 6, pp. 4119–4156, 2010. View at Publisher · View at Google Scholar
  • Hisashi Nakamura, “A Continuous-Time Analysis of Optimal Restructuring of Contracts with Costly Information Disclosure,” Asia-Pacific Financial Markets, vol. 19, no. 2, pp. 119–147, 2011. View at Publisher · View at Google Scholar
  • Zhiyong Yu, “Linear−quadratic optimal control and nonzero-sum differential game of forward−backward stochastic system,” Asian Journal of Control, vol. 14, no. 1, pp. 173–185, 2011. View at Publisher · View at Google Scholar
  • Albert S. Kyle, Hui Ou-Yang, and Bin Wei, “A model of portfolio delegation and strategic trading,” Review of Financial Studies, vol. 24, no. 11, pp. 3778–3812, 2011. View at Publisher · View at Google Scholar
  • Yuliy Sannikovpp. 89–124, 2011. View at Publisher · View at Google Scholar
  • Yan Li, and Baimin Yu, “Portfolio selection of a closed-end mutual fund,” Mathematical Methods of Operations Research, vol. 75, no. 3, pp. 245–272, 2012. View at Publisher · View at Google Scholar
  • Emilio Acerbi, Gianluca Crippa, and Domenico Mucci, “A variational problem for couples of functions and multifunctions with interaction between leaves,” ESAIM - Control, Optimisation and Calculus of Variations, vol. 18, no. 4, pp. 1178–1206, 2012. View at Publisher · View at Google Scholar
  • Jingtao Shi, “Necessary Conditions for Optimal Control of Forward-Backward Stochastic Systems with Random Jumps,” International Journal of Stochastic Analysis, vol. 2012, pp. 1–50, 2012. View at Publisher · View at Google Scholar
  • Shaolin Ji, and Qingmeng Weipp. 126–143, 2013. View at Publisher · View at Google Scholar
  • Zhang Qixia, and Sun Qiliang, “ Recursive Stochastic H 2 / H Control Problem for Delay Systems Involving Continuous and Impulse Controls ,” Asian Journal of Control, 2016. View at Publisher · View at Google Scholar
  • Tao Li, and Yuqing Zhou, “Optimal contracts in portfolio delegation,” Mathematics and Financial Economics, 2016. View at Publisher · View at Google Scholar
  • Chao Li, and Zhijian Qiu, “A Solvable Time-Inconsistent Principal-Agent Problem,” Discrete Dynamics in Nature and Society, vol. 2018, pp. 1–15, 2018. View at Publisher · View at Google Scholar